# SDR CA190717013

- Difficulty date: May 7, 2019
- Submitted: August 17, 2020
- Operation: General aviation
- Make and model: Dhav DHC6300
- Aircraft time: 47,269 hours
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Ski
- Part number: 2582401521
- Condition: Cracked
- Location: Nlg
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) ON MAY 7, 2019, AIR INUIT HAD AN INCIDENT WITH A DHC6-300 (C-XXXX). THE AIRCRAFT WAS OPERATE ON SKI ON AN OFF STRIP WHEN HE SUDDENLY LOST CONTROL OF THE AIRCRAFT DURING TAKE-OFF ROLL. THE AIRCRAFT SUFFERED SUBSTANTIAL DAMAGE (NOSE OLEO COMPLETELY RIP OFF THE STATION 60, LEFT WING AND ENGINE MAKE CONTACT WITH THE GROUND)  AT FIRST, WE ASSUME THAT THE LOSS OF CONTROL WAS DUE TO AN IMPACT OF THE NOSE SKI WITH A ROCK UNDER HIDE UNDER THE SNOW, BUT INVESTIGATION OF THE STRIP DIDN`T REVEAL ANY ROCK OR OBJECT CAPABLE OF THE DAMAGE FOUND ON THE SKI.  FURTHER INVESTIGATION OF NOSE SKI BROKEN PART REVEAL THAT THE NOSE SKI LH ARM ASSY (PN 258-24015-21) WAS PROBABLY THE PART THAT FIRST FAIL AND LEAD TO THE LOST OF CONTROL. THIS PART ALONG WITH THE RH ONE SECURE THE NOSE SKI TO THE FRONT WHEEL AXLE. THE RH ARM ASSY WAS PAINT STRIP, AND MAGNIFIED INSPECTION REVEAL SOME FATIGUE CRACKS WERE THE SPLINE SHAFT IS WELDED TO THE ARM. THIS PART WAS SEND FOR NDT AND IT WAS CONFIRM THAT SOME FATIGUE CRACK WERE PRESENT.   PROACTIVELY ALL SPARE ARM ASSY WERE SEND ALSO FOR NDT BUT NONE OF THEM HAD CRACK. (TC# 20190717013)
